Noncollision singularities in a planar two-center-two-body problem

Jinxin Xue Tsinghua University Dmitry Dolgopyat University of Maryland

Dynamical Systems mathscidoc:1907.11004

Communications in Mathematical Physics, 345, (3), 797-879, 2016.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2019-07-07 20:15:46 uploaded by sisyphustale ] [ 830 downloads ] [ 0 comments ]
@inproceedings{jinxin2016noncollision,
  title={Noncollision singularities in a planar two-center-two-body problem},
  author={Jinxin Xue, and Dmitry Dolgopyat},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190707201546959789402},
  booktitle={Communications in Mathematical Physics},
  volume={345},
  number={3},
  pages={797-879},
  year={2016},
}
Jinxin Xue, and Dmitry Dolgopyat. Noncollision singularities in a planar two-center-two-body problem. 2016. Vol. 345. In Communications in Mathematical Physics. pp.797-879. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190707201546959789402.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved